Monday, 24 February 2014

The negative effects of hair removal creams on the facial skin

Posted reader says, since about a month before you remove the hair from my face using hair removal cream, but as soon as the holy flame to remove.
my face badly and spread by the red spots and then dried and structure spots began to appear. How can I get rid of these effects are caused by what? Answer this question, specialist dermatology and laser therapy, saying: The use of hair removal creams on the facial skin is one of the things that can negatively affect them due to the content of those creams from harmful chemicals too.Acne skin care  The facial skin is one of the areas potentially Sense is larger than the rest of the body so must be handled with extreme caution. As for the treatment of those effects shall be through the use of anti-inflammatory drugs in the event of continued inflammation of the skin that this inflammation disappears completely Then we start later in the treatment of brown spots brightening appropriate for facial skin.

No comments:

Post a Comment